# SDR ABXA070001

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,570 hours, 45,293 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT 6500 FT IN DESCENT TO ILN, BOTH PACKS ON.  CHECKED TAIL COMPARTMENT FOR LOOSE AND BLOWN DUCTS.  NO DEFECTS FOUND.  PERFORMED ADJ/TEST OF CABIN PRESSURE CONTROL WITH PNEUMATIC SOURCE IAW DC9 MM 21-32-00-2-0101.  SYSTEM OPERATES NORMAL.
